MathSciNet Relay Station
MathSciNet bibliographic data
MR2966121 90C33 (47J25 49J40)
Censor, Yair; Gibali, Aviv; Reich, Simeon Extensions of Korpelevich's extragradient method for the variational inequality problem in Euclidean space. Optimization 61 (2012), no. 9, 1119–1132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement